# SDR FDEA201710032838

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,230 hours, 20,007 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1668502
- Condition: Chafed
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 3 LEADING EDGE SLAT LOWER SURFACE FOUND THE EDGE CHAFED AT XOS 482.  BLENDED AND SMOOTHENED IAW EA 1-5750-T0335856, PART 1.
